# SDR 20000407SH019

- Difficulty date: February 3, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N350JC
- Make and model: Snias AS350B2
- Aircraft serial: 3232
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 350A37129200
- Part serial: S524
- Condition: Contaminated
- Location: M/R Gearbox
- Part time: 25 hours
- Component: Main Rotor Shaft, Urocop
- Component part number: 350A37000402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT DAILY INSPECTION REVEALED HYDRAULIC RESERVOIR FLUID LEVEL LOW AT SIGHT GLASS (.5).  FURTHER INSP SUPPORT NO OBVIOUS EXTERNAL LEAKS ABOUT THE HYD SYS.  NEXT POST-FLIGHT DAILY INSP REVEALED SAME SCENARIO WITH HYD SYS, SIGHT GLASS LOW, WITH NO OBVIOUS EXTERNAL HYD LEAKS.  MAIN GEAR BOX SIGHT GLOBE REVEALED A HIGHER THAN NORMAL FLUID LEVEL WITH A REDDISH COLOR MIXED WITH MGB SERVICE OIL (MOBILE JET II).  HYD TRANSFER LINES INSIDE MGB FLARED UPPER HOUSING WERE LOOSE.  HYD LINES REMOVED, INSPECTED FOR DAMAGE, CRACKS, AND WEAR, FOUND SERVICEABLE, RE-INSTALLED AND TORQUED IAW 350 SM.  (X)
